# SDR AALA202210204040

- Difficulty date: October 19, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N805AW
- Make and model: Airbus A319-132
- Aircraft serial: 1049
- Aircraft time: 71,629 hours, 32,820 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CABIN DOOR 1L INTERMITTENTLY INDICATES THAT THE SLIDE IS NOT ARMED WHEN IT IS IN FLIGHT. DOOR PRESSURE SWITCH LIGHTS ILLUMINATES. MAINTENANCE SERVICED 1L CABIN DOOR ASSIST BOTTLE PER AMM 52-10-00., DOOR INDICATING CORRECTLY NOW.
